MAUDE Adverse Event Report: SYNTHES GMBH 5.0 TI LCKNG SCR T25 SD 36 FOR IM NAILS; SCREW, FIXATION, BONE

SYNTHES GMBH 5.0 TI LCKNG SCR T25 SD 36 FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.526
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023 the surgeon complained that the 5.0 locking screws did not get good purchase in the tibia.( the screw "bite" in bone was not great).However, the surgery was successfully completed.Additionally at the end of the case, we discussed tibial nail advanced and how the new 5.0 locking screw have better purchase and lock into the nail.He said he would not use it because they had several nails break and poly sleeves come out of the nails.He asked him when that occurred and he said during residency.He did not dispute his claim, however he believe he went to residency well before tna came out.There was no surgical delay and no patient outcome.No other information is available.This report is for one (1) 5.0 ti lckng scr t25 sd 36 for im nails.This is report 3 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
No fragments were generated.

Brand Name
5.0 TI LCKNG SCR T25 SD 36 FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17060148
Report Number8030965-2023-07091
Device Sequence Number5178173
Product Code HWC
UDI-Device Identifier10886982085948
UDI-Public(01)10886982085948
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.526
Device Catalogue Number04.005.526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale